On the decidability of the theory of modules over the ring of algebraic integers

Annals of Pure and Applied Logic 168 (8):1507-1516 (2017)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,098

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Model theory of modules over a serial ring.Paul C. Eklof & Ivo Herzog - 1995 - Annals of Pure and Applied Logic 72 (2):145-176.
Decidability questions for a ring of Laurent polynomials.Alla Sirokofskich - 2012 - Annals of Pure and Applied Logic 163 (5):615-619.
Quantifier elimination for modules with scalar variables.Lou van den Dries & Jan Holly - 1992 - Annals of Pure and Applied Logic 57 (2):161-179.
Remarks on elementary duality.Mike Prest - 1993 - Annals of Pure and Applied Logic 62 (2):183-205.
Interpreting modules in modules.Mike Prest - 1997 - Annals of Pure and Applied Logic 88 (2-3):193-215.
The elementary theory of e-free PAC domains.Aharon Razon - 2000 - Annals of Pure and Applied Logic 103 (1-3):55-95.
Model theory of modules.Martin Ziegler - 1984 - Annals of Pure and Applied Logic 26 (2):149-213.

Analytics

Added to PP
2017-02-18

Downloads
21 (#762,792)

6 months
6 (#587,658)

Historical graph of downloads
How can I increase my downloads?